The derived algebra of a stabilizer, families of coadjoint orbits, and sheets

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Let g be a finite-dimensional real or complex Lie algebra, and let μ 2 g. In the first part of the paper, we discuss the relation between the derived Lie algebra of the stabilizer of μ and the set of coadjoint orbits which have the same dimension as the orbit of μ. In the second part, we consider semisimple Lie algebras and discuss the relation between the derived algebra of a centralizer and sheets.

Original languageEnglish (US)
Pages (from-to)705-714
Number of pages10
JournalJournal of Lie Theory
Volume24
Issue number3
StatePublished - Mar 12 2014
Externally publishedYes

Fingerprint

Coadjoint Orbits
Lie Algebra
Algebra
Semisimple Lie Algebra
Centralizer
Orbit
Family

Keywords

  • Derived algebra of a centralizer
  • Lie algebras
  • Sheets

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

The derived algebra of a stabilizer, families of coadjoint orbits, and sheets. / Izosimov, Anton.

In: Journal of Lie Theory, Vol. 24, No. 3, 12.03.2014, p. 705-714.

Research output: Contribution to journalArticle

@article{f7643bd40a0247708ac3d5d59bcd40dd,
title = "The derived algebra of a stabilizer, families of coadjoint orbits, and sheets",
abstract = "Let g be a finite-dimensional real or complex Lie algebra, and let μ 2 g. In the first part of the paper, we discuss the relation between the derived Lie algebra of the stabilizer of μ and the set of coadjoint orbits which have the same dimension as the orbit of μ. In the second part, we consider semisimple Lie algebras and discuss the relation between the derived algebra of a centralizer and sheets.",
keywords = "Derived algebra of a centralizer, Lie algebras, Sheets",
author = "Anton Izosimov",
year = "2014",
month = "3",
day = "12",
language = "English (US)",
volume = "24",
pages = "705--714",
journal = "Journal of Lie Theory",
issn = "0949-5932",
publisher = "Heldermann Verlag",
number = "3",

}

TY - JOUR

T1 - The derived algebra of a stabilizer, families of coadjoint orbits, and sheets

AU - Izosimov, Anton

PY - 2014/3/12

Y1 - 2014/3/12

N2 - Let g be a finite-dimensional real or complex Lie algebra, and let μ 2 g. In the first part of the paper, we discuss the relation between the derived Lie algebra of the stabilizer of μ and the set of coadjoint orbits which have the same dimension as the orbit of μ. In the second part, we consider semisimple Lie algebras and discuss the relation between the derived algebra of a centralizer and sheets.

AB - Let g be a finite-dimensional real or complex Lie algebra, and let μ 2 g. In the first part of the paper, we discuss the relation between the derived Lie algebra of the stabilizer of μ and the set of coadjoint orbits which have the same dimension as the orbit of μ. In the second part, we consider semisimple Lie algebras and discuss the relation between the derived algebra of a centralizer and sheets.

KW - Derived algebra of a centralizer

KW - Lie algebras

KW - Sheets

UR - http://www.scopus.com/inward/record.url?scp=84897723237&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84897723237&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84897723237

VL - 24

SP - 705

EP - 714

JO - Journal of Lie Theory

JF - Journal of Lie Theory

SN - 0949-5932

IS - 3

ER -